Relative Chow correspondences and the Griffiths group
Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1073-1098.

A relativization of earlier constructions and Nori’s rational Lefschetz theorem enable interesting examples of the “topological filtration” on algebraic cycles.

Une version relative de constructions récentes et le théorème de Lefschetz rationnel de Nori fournissent des exemples intéressants de la filtration topologique sur les cycles algébriques.

@article{AIF_2000__50_4_1073_0,
     author = {Friedlander, Eric M.},
     title = {Relative {Chow} correspondences and the {Griffiths} group},
     journal = {Annales de l'Institut Fourier},
     pages = {1073--1098},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {4},
     year = {2000},
     doi = {10.5802/aif.1785},
     mrnumber = {1799738},
     zbl = {0960.14005},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1785/}
}
TY  - JOUR
AU  - Friedlander, Eric M.
TI  - Relative Chow correspondences and the Griffiths group
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 1073
EP  - 1098
VL  - 50
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1785/
UR  - https://www.ams.org/mathscinet-getitem?mr=1799738
UR  - https://zbmath.org/?q=an%3A0960.14005
UR  - https://doi.org/10.5802/aif.1785
DO  - 10.5802/aif.1785
LA  - en
ID  - AIF_2000__50_4_1073_0
ER  - 
%0 Journal Article
%A Friedlander, Eric M.
%T Relative Chow correspondences and the Griffiths group
%J Annales de l'Institut Fourier
%D 2000
%P 1073-1098
%V 50
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1785
%R 10.5802/aif.1785
%G en
%F AIF_2000__50_4_1073_0
Friedlander, Eric M. Relative Chow correspondences and the Griffiths group. Annales de l'Institut Fourier, Volume 50 (2000) no. 4, pp. 1073-1098. doi : 10.5802/aif.1785. https://aif.centre-mersenne.org/articles/10.5802/aif.1785/

[A] F. Almgren, Homotopy groups of the integral cycle groups, Topology, 1 (1962), 257-299. | MR | Zbl

[AF] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math., (2), 69 (1959), 713-717. | MR | Zbl

[B] D. Barlet, Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finite, Fonctions de plusieurs variables, II, Lecture Notes in Math. 482, Springer-Verlag, (1975), 1-158. | MR | Zbl

[De] P. Deligne, Théorie de Hodge III, Pub. I.H.E.S., 44 (1974), 5-77. | EuDML | Numdam | MR | Zbl

[D] A. Dold, Lectures on Algebraic Topology, Springer-Verlag, 1972. | MR | Zbl

[F1] E. Friedlander, Algebraic cycles, Chow varieties, and Lawson homology, Compositio Math., 77 (1991), 55-93. | EuDML | Numdam | MR | Zbl

[F2] E. Friedlander, Filtrations on algebraic cycles and homology, Annales Ec. Norm. Sup. 4e série, t. 28 (1995), 317-343. | EuDML | Numdam | MR | Zbl

[F3] E. Friedlander, Algebraic cocycles on quasi-projective varieties, Compositio Math., 110 (1998), 127-162. | MR | Zbl

[F4] E. Friedlander, Bloch-Ogus properties for topological cycle theory, Annales Ec. Norm. Sup., 33 (2000), 57-79. | EuDML | Numdam | MR | Zbl

[FG] E. Friedlander and O. Gabber, Cycle spaces and intersection theory, in Topological Methods in Modern Mathematics, (1993), 325-370. | MR | Zbl

[FL1] E. Friedlander and H.B. Lawson, A theory of algebraic cocycles, Annals of Math., 136 (1992), 361-428. | MR | Zbl

[FL2] E. Friedlander and H.B. Lawson, Moving algebraic cycles of bounded degree, Inventiones Math., 132 (1998), 92-119. | MR | Zbl

[FL3] E. Friedlander and H.B. Lawson, Graph mappings and Poincaré duality, preprint.

[FM1] E. Friedlander and B. Mazur, Filtrations on the homology of algebraic varieties, Memoir, A.M.S., 529 (1994). | MR | Zbl

[FM2] E. Friedlander and B. Mazur, Correspondence homomorphisms for singular varieties, Ann. Inst. Fourier, Grenoble, 44-3 (1994), 703-727. | Numdam | MR | Zbl

[FW] E. Friedlander and M. Walker, Function spaces and continuous algebraic pairings for varieties, to appear in Compositio Math. | Zbl

[H] H. Hironaka, Triangulations of algebraic sets, Proc. of Symposia in Pure Math., 29 (1975), 165-185. | MR | Zbl

[LiF] P. Lima-Filho, Completions and fibrations for topological monoids, Trans. A.M.S., 340 (1993), 127-147. | MR | Zbl

[N] M. Nori, Algebraic cycles and Hodge theoretic connectivity, Inventiones Math., 111 (1993), 349-373. | MR | Zbl

[Sp] E. Spanier, Algebraic Topology, McGraw-Hill, 1966. | MR | Zbl

[SV] A. Suslin and V. Voevodsky, Relative cycles and Chow sheaves, Cycles, transfers, and Motivic Homology Theories (V. Voevodsky, A. Suslin, and E. Friedlander, ed.), Annals of Math. Studies, 143 (2000), 10-86. | MR | Zbl

Cited by Sources: